Open Access
Translator Disclaimer
2016 The symbolic generic initial system of almost linear point configurations in $\mathbb P^2$
Sarah Mayes
Rocky Mountain J. Math. 46(1): 283-299 (2016). DOI: 10.1216/RMJ-2016-46-1-283

Abstract

Consider an ideal $I \subseteq K[x,y,z]$ corresponding to a point configuration in $\mathbb {P}^2$ where all but one of the points lies on a single line. In this paper, we study the symbolic generic initial system $\{\rm{gin\,}(I^{(m)})\}_m$ obtained by taking the reverse lexicographic generic initial ideals of the uniform fat point ideals $I^{(m)}$. We describe the limiting shape of $\{\rm{gin\,}(I^{(m)})\}_m$ and, in proving this result, demonstrate that infinitely many of the ideals $I^{(m)}$ are componentwise linear.

Citation

Download Citation

Sarah Mayes. "The symbolic generic initial system of almost linear point configurations in $\mathbb P^2$." Rocky Mountain J. Math. 46 (1) 283 - 299, 2016. https://doi.org/10.1216/RMJ-2016-46-1-283

Information

Published: 2016
First available in Project Euclid: 23 May 2016

zbMATH: 1356.13036
MathSciNet: MR3506089
Digital Object Identifier: 10.1216/RMJ-2016-46-1-283

Subjects:
Primary: 13P10
Secondary: 13C40

Rights: Copyright © 2016 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.46 • No. 1 • 2016
Back to Top